# SDR SWAA2023053146361

- Difficulty date: April 26, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 63,400 hours, 32,540 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H UNDERWING FAIRING ACCESS PANEL # 192AR HAS SEVERAL FASTENER HOLES BULGING/CRACKED<[01] APPLIED REPAIRED AT FAIRING # 192AR PER B737 SRM 51-70-04-2R-0 MATERIAL USED RESIN EY 3804 PO#2008859 AND FIBERGLASS PO# 1690463 AND DRILLED HOLES REF B-737-700 SRM 51-40-05-0G-0;[02] VERIFIED ALL STEPS
